Registration is Now Open!

Join Us February 2-3!

The 2017 Joint Denver Legislative Trip, hosted by Pro 15,  CLUB 20 and Action 22, will be held on Thursday and Friday, February 2nd -3rd. This opportunity will allow members from 59 of Colorado's 64 counties, the chance to engage in productive dialogue with legislators, cabinet members and department heads regarding issues of concern to Rural Colorado and to learn about potential legislation that may impact citizens and communities in our regions.

This trip is a great kick-off to an exciting year;

Don't Miss It!

Registration Form
E mail to cathy@progressive15.org
Fax: 1-800-521-9413
Mail: 629 Warner Street, Fort Morgan, CO

Hotel Accommodations

Crowne Plaza Denver

1450 Glenarm Place,Denver,CO80202,
$129.00 per night for King or Double
$20 for overnight parking/ $15 Daily
To reserve: Book under the "CLUB 20" group by calling 303-573-1450

Room Block expires 1/20/2017


February 1

5:30 pm Welcome Reception
LOCATION: Crowne Plaza Denver- Place Lounge
(1450 Glenarm Place, Denver,CO80202,US)

February 2

Discussions with Elected & Appointed Officials
LOCATION: Old Supreme Court Chambers, State Capitol
(200 E Colfax Denver, CO 80203)

9:00am Welcome-CLUB 20, Action 22, Pro 15


9:15am Getting Your Voice Heard: A Lobbyist's
Perspective on How to Get Things Done
-Danny
Tomlinson, Tomlinson & Associates

9:45am Walker Stapleton- Colorado State Treasurer

10:00am Federal Transportation Update:
Jack Schenendorf, Attorney and Transportation Expert
Covington & Burling LLP Washington, DC

10:45am Break (15 Minutes)

11:00am Senator Kerry Donovan, Senate District 5
11:15am Representative Yeulin Willett, House District 54

11:30am Walk to Lunch-

LOCATION: First Baptist Church
(1373 Grant St. Denver, CO 80203)

11:45-12:15 Lunch Break

12:15-1:00pm Making it in Rural Colorado: A Business
Perspective

1:00-1:15pm Walk to State Capitol

LOCATION: Old Supreme Court Chambers, State Capitol
(200 E Colfax Denver, CO 80203)

1:15pm Representative Perry Buck, House District 49
1:30pm Representative Polly Lawrence, House District 39
1:45pm Representative Dan Thurlow, House District 55
2:00pm Representative Bob Rankin, House District 57
(Tentative)
2:15pm The Future of Health Care: What to Expect in 2017"

3:00pm Break (15 Minutes)

3:15pm Representative Diane Mitsch-Bush, House District 26
3:30pm Representative Joann Ginal, House District 52
3:45pm Representative KC Becker, House District 13
4:00pm Representative Terri Carver, House District 20
4:15pm Senator Jack Tate, Senate District 27

4:30pm Adjourn

5:00-7:00pm Reception at Denver Metro Chamber of Commerce

February 3

Discussions with Elected & Appointed Officials
LOCATION: Old Supreme Court Chambers, State Capitol
(200 E Colfax Denver, CO 80203)

8:30am Donna Lynne, Colorado Lieutenant Governor

9:00am Senator Kevin Grantham, Senate District 2
9:15am Senator Don Coram, Senate District 6
9:30am Representative Barbara McLachlan, House District 59
9:45am Senator Michael Merrifield, Senate District 11
10:00am Representative Jon Becker,House District 65

10:15am Aging in Colorado: Meeting the Needs of our
Senior Population

11:00am Break (15 Minutes)

11:15am Senator John Kefalas, Senate District 14
11:30am Representative Millie Hamner, House District 61
11:45am Representative Joe Salazar, House District 31

12:00pm Putting It Into Action

12:30pm Adjourn


** Times and Speakers are Subject to Change**

 


 


 

 

 

 

 

 

 

Stay in Contact!



Join Our Mailing List

Email:


For Email Marketing you can trust
legilative action center